MathSciNet Relay Station
MathSciNet bibliographic data
MR959190 (89k:60045) 60F17 (62G05)
Major, P.; Rejtő, L. Strong embedding of the estimator of the distribution function under random censorship. Ann. Statist. 16 (1988), no. 3, 1113–1132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement